Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Lipodistrofia en el tiempo
Oct 17, 2013

Estimado Doctor.

Me gustaría saber al cuanto tiempo de iniciado el tratamiento retroviral es posible que aparezca lipodistrofia... yo llevo un año de tratamiento con Atripla, CD4 318 y CV indetectable. Estoy un poco preocupado porque he notado cierto cambio en el lado izquierdo de mi cara.

Saludos Angel

Response from Dr. Natterstad

Buenas tardes, Angel.

Antes que nada, Atripla no es uno de los regímenes asociados más comúnmente con la lipodistrofia. En segundo lugar, la lipodistrofia no afecta al cuerpo unilateralmente; por tanto, un "cambio en el lado izquierdo de (tu) cara" no sería indicativo de la lipodistrofia.

¡Tranquilo! Buena suerte. Un gran abrazo.

Dr. Steve


Previous
Dudas con Diagnostico de mi ex.
Next
WB. INDETERMINADO Y ME QUIERO EMBARAZAR

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement